Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Having itchy and black testicles, with sore scrotum. Cause?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 5178 Questions
My testicles are black and blue and a bit itchy
They are also sore and the scordum is shrivelled up.
Posted Wed, 12 Jun 2013 in Men's Health
Answered by Dr. P. T. Patil 7 hours later
Thanks for your query.Based on the facts that you have posted it appears that you have you have developed allergic reaction to some drugs or may be a simple ring worm infection.

I shall be happy if you can post few more details to help me to make any comment on your problem.
1) Do you have unprotected sex very recently.?
2) Do you have fever ?
3) are you taking any medications.?

Please take anti fungal medicines orally and topical anti fungal Gel like Mecanozole for local application twice daily after getting prescription from your family Physician.

Ensure to wash your inner wares in hot water mixed with antiseptic lotion like Dettol

I think your problem will get resolved in a week.
Hope I have answered your query.
Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor